# SDR DL72W020134

- Difficulty date: February 3, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 61,197 hours, 41,944 cycles
- Engine: Pwa JT8D15A
- Engine time: 59,550 hours, 39,445 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ST104Z
- Part serial: 1042
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 3 OIL PRESSURE INDICATION DROPPED TO 32 PSI WHEN TAKEOFF POWER APPLIED.  TAKEOFF ABORTED AT 70 KTS, GROSS WEIGHT 162.0.  BRAKE COOLING IN NORMAL RANGE.  REPLACED NR 3 ENGINE OIL PRESSURE TRANSMITTER, LEAK CHECKS OK.  PRESSURE CHECKS NORMAL ON ENGINE RUN.
